I have a question, and maybe someone will be able to answer my question. I been dealing with bouts of nausea for the last few years, I would say at least since I started my first menstration. I only remember this because I remember feeling sick. I been to the doctor many times trying to figure out where the nausea comes from. No one seems to know. They run tests and everything comes back fine. I know the past two times I been at the doctor, they ran more labs and did not know what it was because the labs came back normal. The only thing they did say was that I need to drink more water because there was crystals in my urine.
The last time I was at the doctor, she had talked to another doctor who suggested it may be PMDD? But I want to believe that, however, I still seem to be getting little bouts of nausea. Is that because it takes a while for the med to get into the system? I'm on a very low birth control and only 10 mg of prozac. I started new meds: Prozac and a birth control which started in the beginning of july. Usually the nausea only lasts anywhere from 1-5 days; however, the last time the bout lasted 13 straight days. At that time, it is very hard to eat, even though I know it is important. I want to know what other people think it maybe. All labs come back normal, I never have any pain, just the nausea. I was on lexapro but still had the episodes. I just want the episodes to go away, I want to live a normal life. For goodness sake, I'm only 23 and want to have fun.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.